MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C24103E
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product will be returned per customer.The customer declined to return the product for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the tubing broke off at a connection point and dripped blood while it was connected to a patient for no more than 24 hours.The patient experienced a small amount of blood loss as the line backed up onto the patient's bed.The patient was already receiving daily blood work.The blood work was done 6 hours earlier than its usual time.(b)(6) 06:55 am hgb: 92, (b)(6) 00:23 am hgb: 88.There was no written indication in the patient's chart that this drop in hgb was from the blood loss due to the line disconnection.The tubing was replaced and no lasting harm was reported.
 
Additional Manufacturer Narrative
(disregard lot number).
 
Event or Problem Description
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7894438
Report Number9616066-2018-01774
Device Sequence Number1433789
Product Code FPA
UDI-Device Identifier07613203021371
UDI-Public7613203021371
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberC24103E
Device Catalogue NumberC24103E
Device Lot Number17108296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date09/27/2018
10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HSC# 62950, THERAPY DATE (B)(6) 2018; HSC# 62950, THERAPY DATE (B)(6) 2018
Outcome Attributed to Adverse Event Other;